# SDR CALA2025013002113

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 48,855 hours, 25,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - PTP SHOWS FAULT: "EPSU EMER AFT L". CORRECTION: SHOWS " EPSU BATTERY AFT L". REMOVED AND REPLACED AFT L EPSU BATTERY 13WL REF AMM 33-51-38-000-002-A AND TASK 33-51-38-400-002-A. OPS CK GOOD. NO FAULTS. OK FOR SERVICE.
